# SDR QXEA2015071100385

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,111 hours, 34,546 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 213
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,412 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  GEAR RETRACTED NORMALLY. PERFORMED EMERGENCY EXTENSION.  R & R LANDING GEAR CONTROL PANEL IAW MM TASK 32-31-01-000-801 AND TASK 32-31-01-400-801. FUNCTION TEST CHECKS GOOD.  RETURNED TO SERVICE.
